# SDR 0203299852

- Difficulty date: September 9, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 63,947 hours, 66,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a crack was found in the flight compartment horizontal pressure panel at station 105. Repaired per EA 98-190706.
